# SDR RRXA003677

- Difficulty date: November 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta 1726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE UNDER SIDE OF TOP FLANGE OF LOOR SUPPORT ANGLE AT STA Y=1726 FROM RBL10 TO LBL10, DAMAGE EXCEEDED LIMITATIONS IAW DC-8S RM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW PART IAW DC-8 SRM 51-3-0, 83-7-3, 53-2-0, 51-2-0, 51-1-21A AND 51-1-4 FIG 1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
